MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD LEF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD LEF; KNEE COMPONENT
Model Number ETPKN5SL
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient went to revision due to infection.(b)(6).

Brand Name
EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD LEF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11803245
Report Number3010536692-2021-00281
Device Sequence Number4381285
Product Code HRY
UDI-Device IdentifierM684ETPKN5SL1
UDI-PublicM684ETPKN5SL1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN5SL
Device Catalogue NumberETPKN5SL
Device Lot Number1778243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/21/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR